Paralief Cold & Flu 24 Hard Capsules

6,75

Only 1 left in stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Paracetamol 300mg
Caffeine 25mg
Phenylephrine hydrochloride 5mg Paralief Cold & Flu contains three drugs to help treat your symptoms (active ingredients):
- Paracetamol, which is an analgesic (pain killer) and antipyretic (it reduces body temperature when you have a fever)
- Phenylephrine. This works as a decongestant by unblocking the passages in and around your nose. This helps you to breathe more easily.
- Caffeine, which acts to further help the effectiveness of paracetamol.
The recommended dose is:
Adults (including the elderly):
Take 2 capsules up to 4 times a day as required. Do not take more than 8 capsules in 24 hours. Leave at least 4 hours between doses.
Children between 12 and 18 years of age:
Take 2 capsules up to 3 times a day as required. Do not take more than 6 capsules in 24 hours. Leave at least 4 hours between doses.
Do not exceed the stated dose.
Paralief Cold & Flu should be used during daytime only, as it contains caffeine, which may cause sleeplessness.
How to take Paralief Cold & Flu:
The capsules should be taken by mouth.
Swallow the capsules whole with water. Do not chew.

Reviews

There are no reviews yet.

Be the first to review “Paralief Cold & Flu 24 Hard Capsules”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0